Publicação:
Periodic waves and solitons of two-photon propagation

dc.contributor.authorKamchatnov, A. M.
dc.contributor.authorGinovart, F.
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-20T15:29:21Z
dc.date.available2014-05-20T15:29:21Z
dc.date.issued1996-07-21
dc.description.abstractWe study the two-photon propagation (TPP) modelling equations. The one-phase periodic solutions are obtained in an effective form. Their modulation is investigated by means of the Whitham method. The theory developed is applied to the problem of creation of TPP solitons on the sharp front of a long pulse.en
dc.description.affiliationUNIV ESTADUAL PAULISTA,INST FIS TEOR,BR-01405900 SAO PAULO,SP,BRAZIL
dc.description.affiliationUnespUNIV ESTADUAL PAULISTA,INST FIS TEOR,BR-01405900 SAO PAULO,SP,BRAZIL
dc.format.extent4127-4139
dc.identifierhttp://dx.doi.org/10.1088/0305-4470/29/14/032
dc.identifier.citationJournal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 29, n. 14, p. 4127-4139, 1996.
dc.identifier.doi10.1088/0305-4470/29/14/032
dc.identifier.issn0305-4470
dc.identifier.urihttp://hdl.handle.net/11449/38965
dc.identifier.wosWOS:A1996VA53200032
dc.language.isoeng
dc.publisherIop Publishing Ltd
dc.relation.ispartofJournal of Physics A: Mathematical and General
dc.rights.accessRightsAcesso restrito
dc.sourceWeb of Science
dc.titlePeriodic waves and solitons of two-photon propagationen
dc.typeArtigo
dcterms.licensehttp://iopscience.iop.org/page/copyright
dcterms.rightsHolderIop Publishing Ltd
dspace.entity.typePublication
unesp.author.orcid0000-0003-3541-0483[1]
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Física Teórica (IFT), São Paulopt

Arquivos

Licença do Pacote

Agora exibindo 1 - 1 de 1
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição: